Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Pointwise multipliers of Orlicz spaces
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083
Department of Mathematics, Osaka Kyoiku University.
2010 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 95, no 3, 251-256 p.Article in journal (Refereed) Published
Abstract [en]

We show that the result on multipliers of Orlicz spaces holds in general. Namely, under the assumption that three Young functions Φ1, Φ2 and Φ, generating corresponding Orlicz spaces, satisfy the estimate for all u > 0, we prove that if the pointwise product xy belongs to L Φ(μ) for all , then . The result with some restrictions either on Young functions or on the measure μ was proved by Maligranda and Persson (Indag. Math. 51 (1989), 323-338). Our result holds for any collection of three Young functions satisfying the above estimate and for an arbitrary complete σ-finite measure μ.

Place, publisher, year, edition, pages
2010. Vol. 95, no 3, 251-256 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-2508DOI: 10.1007/s00013-010-0160-yLocal ID: 020679a0-9ecc-11df-a707-000ea68e967bOAI: oai:DiVA.org:ltu-2508DiVA: diva2:975360
Note
Validerad; 2010; 20100803 (andbra)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(144 kB)19 downloads
File information
File name FULLTEXT01.pdfFile size 144 kBChecksum SHA-512
2e45bb1c99a96d2f2a95504afdf2e62a369fa86a6cf7a1e93c2c7d7eaf469ce0a6a4ea0fd6b1e25e2ec485fcf176cbf2cd6fe51c32f5452c1ff087bd01a7eb34
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Archiv der Mathematik
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 19 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf